MathSciNet Relay Station
MathSciNet bibliographic data
MR215499 65.25
Wynn, P. Upon systems of recursions which obtain among the quotients of the Padé table. Numer. Math. 8 1966 264–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement